X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4422) 4422
Publication (414) 414
Conference Proceeding (137) 137
Book Chapter (77) 77
Dissertation (28) 28
Book / eBook (25) 25
Paper (6) 6
Book Review (4) 4
Web Resource (3) 3
Reference (2) 2
Data Set (1) 1
Government Document (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1509) 1509
mathematics, applied (1083) 1083
analysis (809) 809
bounded variation (725) 725
bounded rationality (623) 623
functions of bounded variation (409) 409
economics (317) 317
mathematical analysis (315) 315
mathematical models (310) 310
studies (303) 303
mathematics, general (274) 274
algorithms (269) 269
mechanics (265) 265
convergence (253) 253
models (229) 229
optimization (222) 222
automation & control systems (221) 221
computer science (205) 205
stability (205) 205
engineering, electrical & electronic (197) 197
model (195) 195
research (190) 190
approximation (176) 176
operations research & management science (159) 159
mathematics, interdisciplinary applications (153) 153
systems (152) 152
mathematical functions (139) 139
applied mathematics (136) 136
computer science, theory & methods (136) 136
statistics & probability (129) 129
applications of mathematics (128) 128
uncertainty (128) 128
behavior (127) 127
operators (124) 124
computer simulation (123) 123
decision making (119) 119
computer science, artificial intelligence (115) 115
management (115) 115
dynamics (111) 111
usage (109) 109
computer science, interdisciplinary applications (107) 107
existence (105) 105
engineering (104) 104
function of bounded variation (104) 104
computer science, software engineering (102) 102
decision-making (102) 102
engineering, mechanical (102) 102
information (102) 102
economic models (101) 101
design (99) 99
game theory (98) 98
numerical analysis (98) 98
physics (96) 96
rationality (93) 93
physics, mathematical (92) 92
equilibrium (91) 91
economic theory (90) 90
calculus of variations and optimal control; optimization (89) 89
methods (89) 89
rate of convergence (89) 89
mathematical theorems (87) 87
physics, fluids & plasmas (87) 87
games (84) 84
control systems (83) 83
inequalities (83) 83
algebra (80) 80
mechanical engineering (80) 80
simulation (79) 79
choice (77) 77
partial differential equations (77) 77
physics, multidisciplinary (76) 76
spaces (76) 76
algorithm (75) 75
engineering, multidisciplinary (74) 74
differential equations (72) 72
sobolev spaces (72) 72
equations (71) 71
evolution (71) 71
regularity (71) 71
total variation (71) 71
turbulence (71) 71
functional analysis (69) 69
theorems (69) 69
theory of computation (69) 69
polynomials (67) 67
26a45 (66) 66
fourier series (66) 66
performance (66) 66
index medicus (65) 65
banach space (64) 64
but-bounded parameters (64) 64
total variation minimization (64) 64
continuity (63) 63
computer science, information systems (62) 62
fourier analysis (60) 60
geometry (60) 60
nonlinearity (60) 60
dynamical systems (59) 59
stabilization (59) 59
functionals (58) 58
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (10) 10
Gerstein Science - Stacks (5) 5
Online Resources - Online (3) 3
Robarts - Stacks (3) 3
Engineering & Comp. Sci. - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4586) 4586
French (15) 15
Japanese (14) 14
Chinese (8) 8
German (8) 8
Spanish (6) 6
Korean (4) 4
Portuguese (3) 3
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Imaging Sciences, ISSN 1936-4954, 2010, Volume 3, Issue 3, pp. 492 - 526
Journal Article
1984, Monographs in mathematics, ISBN 0817631534, Volume 80, xii, 240 p. --
Book
Journal of Differential Equations, ISSN 0022-0396, 02/2016, Volume 260, Issue 4, pp. 3350 - 3379
Consider control systems described by a differential equation with a control term or, more generally, by a differential inclusion with velocity set . Certain... 
Sensitivity | Differential inclusions | Bounded variation | Optimal control | MATHEMATICS | REGULARITY
Journal Article
1977, Notes on pure mathematics, ISBN 0708112943, Volume 10, xi, 185
Book
Applied Mathematics and Optimization, ISSN 0095-4616, 12/2010, Volume 62, Issue 3, pp. 323 - 339
Journal Article
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, ISSN 1578-7303, 04/2019, Volume 113, Issue 2, pp. 399 - 422
In this paper we will investigate the concept of the q-integral p-variation introduced in 1970's by Terehin. This kind of integral variation has been mainly... 
MATHEMATICS | Integral variation | Nonlinear Hammerstein integral equation | 47H30 | Bounded variation | Superposition operator | Acting conditions | Fractional integral | Riemann-Liouville fractional integration | Primary 26A45 | Secondary 45G10 | 45G05
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2018, Volume 468, Issue 2, pp. 1131 - 1143
In this paper, we provide upper and lower estimates for the minimal number of functions needed to represent a bounded variation function with an accuracy of... 
Bounded variation functions | The epsilon-entropy | MATHEMATICS | RATES | MATHEMATICS, APPLIED | COMPACTNESS | ENTROPY
Journal Article
by Basu, K and Owen, AB
SIAM JOURNAL ON NUMERICAL ANALYSIS, ISSN 0036-1429, 2016, Volume 54, Issue 3, pp. 1946 - 1966
Using a multivariable Faa di Bruno formula we give conditions on transformations tau : [0,1](m) -> chi where chi is a closed and bounded subset of R-d such... 
MATHEMATICS, APPLIED | SEQUENCES | MONTE-CARLO INTEGRATION | BOUNDED VARIATION
Journal Article
2000, Oxford mathematical monographs., ISBN 9780198502456, xviii, 434
Book
IEEE Transactions on Automatic Control, ISSN 0018-9286, 06/2016, Volume 61, Issue 6, pp. 1550 - 1564
Journal Article
Multiscale Modeling and Simulation, ISSN 1540-3459, 2005, Volume 4, Issue 2, pp. 460 - 489
We introduce a new iterative regularization procedure for inverse problems based on the use of Bregman distances, with particular focus on problems arising in... 
Deblurring | Total variation | Iterative regularization | Bregman distances | Denoising | denoising | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | VARIATION PENALTY METHODS | iterative regularization | DECOMPOSITION | total variation | ALGORITHMS | PHYSICS, MATHEMATICAL | TOTAL VARIATION MINIMIZATION | deblurring | BOUNDED VARIATION
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2015, Volume 423, Issue 1, pp. 561 - 593
In the paper we introduce the new concept of variation which allows to work in the spaces of functions measurable in the Lebesgue sense. We define the Banach... 
Bounded Λ-variation | Bounded variation in the mean | Linear differential equation | Convolution operator | Integral equations | Nonautonomous superposition operator
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 03/2015, Volume 423, Issue 1, pp. 561 - 593
In the paper we introduce the new concept of variation which allows to work in the spaces of functions measurable in the Lebesgue sense. We define the Banach... 
NONLINEAR INTEGRAL-EQUATIONS | MATHEMATICS | Bounded variation in the mean | MATHEMATICS, APPLIED | Bounded Lambda-variation | Linear differential equation | Integral equations | Nonautonomous superposition operator | FOURIER-SERIES | CONVERGENCE | Convolution operator
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 482 - 530
We study properties of functions with bounded variation in Carnot-Carathéodory spaces. We prove their almost everywhere approximate differentiability and we... 
Functions with bounded variation | Carnot-Carathéodory spaces | MATHEMATICS, APPLIED | INEQUALITIES | Carnot-Caratheodory spaces | BV FUNCTIONS | VECTOR-FIELDS | SOBOLEV | MATHEMATICS | SUBMANIFOLDS | REGULARITY | THEOREMS | SETS | RECTIFIABILITY | PERIMETER
Journal Article
Journal of Mathematical Imaging and Vision, ISSN 0924-9907, 11/2013, Volume 47, Issue 3, pp. 258 - 277
Journal Article
Organization Science, ISSN 1047-7039, 6/2016, Volume 27, Issue 3, pp. 782 - 800
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2017, Volume 154, pp. 241 - 257
In this paper we prove several formulae that enable one to capture the singular portion of the measure derivative of a function of bounded variation as a limit... 
Fractional Laplacian | Bounded variation | Non-local energies
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.